Notre Dame Journal of Formal Logic

Some notes on syllogistic in the sixteenth and seventeenth centuries.

E. J. Ashworth

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 11, Number 1 (1970), 17-33.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093893856

Zentralblatt MATH identifier
0177.00503

Mathematical Reviews number (MathSciNet)
MR0277339

Digital Object Identifier
doi:10.1305/ndjfl/1093893856

Subjects
Primary: 01.18
Secondary: 01.20

Citation

Ashworth, E. J. Some notes on syllogistic in the sixteenth and seventeenth centuries. Notre Dame J. Formal Logic 11 (1970), no. 1, 17--33. doi:10.1305/ndjfl/1093893856. http://projecteuclid.org/euclid.ndjfl/1093893856.


Export citation